Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 11, Number 4 (2017), 923-944.
Non-self-adjoint Schrödinger operators with nonlocal one-point interactions
We generalize and study, within the framework of quantum mechanics and working with -dimensional, manifestly non-Hermitian Hamiltonians , the traditional class of exactly solvable models with local point interactions . We discuss the consequences of the use of nonlocal point interactions such that by means of the suitably adapted formalism of boundary triplets.
Banach J. Math. Anal., Volume 11, Number 4 (2017), 923-944.
Received: 4 September 2016
Accepted: 12 January 2017
First available in Project Euclid: 11 September 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B25: Symmetric and selfadjoint operators (unbounded)
Secondary: 35P05: General topics in linear spectral theory
Kuzhel, Sergii; Znojil, Miloslav. Non-self-adjoint Schrödinger operators with nonlocal one-point interactions. Banach J. Math. Anal. 11 (2017), no. 4, 923--944. doi:10.1215/17358787-2017-0032. https://projecteuclid.org/euclid.bjma/1505116817